MathSciNet Relay Station
MathSciNet bibliographic data
MR387061 04A20 (02K35)
Baumgartner, J. E.; Prikry, K. On a theorem of Silver. Discrete Math. 14 (1976), no. 1, 17–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement